# SDR SWIA201335738

- Difficulty date: December 24, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 26,825 hours, 23,449 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RECEIVED TWO PRONOUNCED RUDDER INPUTS, THEN THE AIRCRAFT BEGAN TO YAW.  YAW DAMPER NR 1 DISCONNECTED, THEN RECEIVED YD 1 INOPERATIVE STATUS MESSAGE.  FLT 4632 REPLACED FCC COMPUTER & LIGHTING PROTECTION UNIT HIRF LT & RT IAW AMM.  PN 622-9815-904, SN ON 719, SN OFF 103FH, PN 822-0332-401, SN ON 1109V, PN 822-0287-401, SN ON 1399T & SN OFF 10NGW.
